# SDR 07FDEA02303

- Difficulty date: June 28, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498144
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 720+10 TO 720+14, S27R FWD END OF ORIGINAL CUT STR UNDER SPLICE IS CORRODED.  I/B AND OB SIDE REMOVED S27R SPLICE AT BS 720.  REMOVED DAMAGE SECTION STR-27R, AFT OF SPLICE.  REMOVED DAMAGE SKIN, FABRICATED NEW STRINGER SECTION SPLICE, TREATED AND PRIMED REPAIR PARTS AND SKIN.  INSTALLED STRINGER AND SPLICE, REF SRM 51-30-02, SRM 51-10-01, SRM 53-10-03 PG 3, SRM 53-10-3 FIG 1 SHT 1-4, MM 51-20-021-7, MM 51-20-151-7.
